Maxima of poisson-like variables and related triangular arrays.

Anderson, C. W. and Coles, Stuart G. and Husler, J. (1997) Maxima of poisson-like variables and related triangular arrays. Annals of Applied Probability, 7 (4). pp. 953-971. ISSN 1050-5164

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Annals of Applied Probability
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19482
Deposited By:
Deposited On:
12 Nov 2008 13:46
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Apr 2020 01:10